# SDR C2XA09CL127

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 17,738 hours, 9,420 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,802 hours, 5,235 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,802 hours, 5,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2994 - THE CREW REPORTED A LAV SMOKE EICAS MESSAGE DURING CLIMB.  LIGHT SMOKE IN THE CABIN AND COCKPIT WAS REPORTED.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
